# SDR HALA2018081500379

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,471 hours, 36,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY D SMOKE ALARM ACTIVATED. NO SMOKE EVIDENT.  OPS CHECKED THE LAVATORY D SMOKE DETECTOR. OPS CHECKED NORMAL. OK FOR SERVICE.
